How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28219
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

is accompanied with headaches (ibuprofen does not take

Customer Question

Good Evening,

I am 45 years old. Two times in the past week or week and a half...My BP has been high i.e 150/99 or 130/112. This is accompanied with headaches (ibuprofen does not take away) and sometimes nausea. This last a few hours.
Submitted: 5 years ago.
Category: Health
Expert:  Dr Basu replied 5 years ago.

mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

mysticdoc :

Hello

mysticdoc :

Thanks for your question.

mysticdoc :

Your heaqdache and nausea are related to the high blood pressure.

mysticdoc :

That is why ibuprofen did not help.

mysticdoc :

In fact you should not use ibuprofen as this can worsen your blood pressure.

JACUSTOMER-1uu2vr09- :

Is there anything I can do to help this?

mysticdoc :

Your BP medication dosage should be adjusted and another medication should be added.

mysticdoc :

you should follow a low salt diet

JACUSTOMER-1uu2vr09- :

Is there anything I can do now to lower my BP. I feel terrible

mysticdoc :

take plenty of begetables and fruits

mysticdoc :

which BP med you are taking and what is the dosage?

JACUSTOMER-1uu2vr09- :

give me a second.

mysticdoc :

ok

mysticdoc :

please reply

JACUSTOMER-1uu2vr09- :

hello

JACUSTOMER-1uu2vr09- :

sorry

JACUSTOMER-1uu2vr09- :

I am back I am going to check

JACUSTOMER-1uu2vr09- :

lisipronil

JACUSTOMER-1uu2vr09- :

Lisprinol

JACUSTOMER-1uu2vr09- :

That is what I took

mysticdoc :

ok

mysticdoc :

You can double the dose of lisinopril for now.

mysticdoc :

Contact your doctor by tomorrow.

mysticdoc :

If your headache does not improve, then there is a risk of intracranial bleed.

mysticdoc :

This needs to be ruled out with a CT scan of the brain.

mysticdoc :

Best wishes

mysticdoc :

Please click ACCEPT button, if you do not have any further question, so that I get rewarded for my time & effort. Thank you!

JACUSTOMER-1uu2vr09- :

Is there anything for the nausea?

mysticdoc :

there is no over the counter medication for nausea.

JACUSTOMER-1uu2vr09- :

that is what is killing me right now

mysticdoc :

But you can try ginger ale or lemonade.

mysticdoc :

Dramamine may help also

JACUSTOMER-1uu2vr09- :

is there anything that can help (besides the pill) to lower the BP

JACUSTOMER-1uu2vr09- :

I read online lime. Cold water, ice on head.

JACUSTOMER-1uu2vr09- :

But unsure if this really works?

mysticdoc :

low sal diet

mysticdoc :

low salt diet

mysticdoc :

cut down sal.

mysticdoc :

cut down salt

mysticdoc :

Potassium helps in reducing blood pressure.

mysticdoc :

Hence fruits and vegetables good.

JACUSTOMER-1uu2vr09- :

ok thank you.

mysticdoc :

very welcome

mysticdoc :

Please click ACCEPT button, if you do not have any further question, so that I get rewarded for my time & effort. Thank you!

JACUSTOMER-1uu2vr09- :

sorry one more question

JACUSTOMER-1uu2vr09- :

this happened randomly.

JACUSTOMER-1uu2vr09- :

I usually have regular BP

JACUSTOMER-1uu2vr09- :

normal but on the lower side.

JACUSTOMER-1uu2vr09- :

COuld this be stress?

mysticdoc :

yes this can be stress which can cause elevated Bp and headache.

mysticdoc :

Excedrine migraine is a good alternative available over the counter if your BP is normal to control headache

JACUSTOMER-1uu2vr09- :

I also recently changed my Birth control pill....I've tried this pill before and it hasn't affected me but I recently switched back from it after some break

mysticdoc :

ok --birth control pills also can cause headaches and elevated BP

JACUSTOMER-1uu2vr09- :

ok and that one is not a problem with High BP?

JACUSTOMER-1uu2vr09- :

like with ibuprofen?

mysticdoc :

if your BP is normal then this should be ok to take.

JACUSTOMER-1uu2vr09- :

alright thank you.

mysticdoc :

If your BP is elevated,. then tylenol is the only medication that is safe for headache

JACUSTOMER-1uu2vr09- :

oh i see

mysticdoc :

best wishes